Thermodynamics of trematode infectivity. / MORLEY, N. J.; Lewis, John.

In: Parasitology, Vol. 142, No. 4, 04.2015, p. 585-597.

Research output: Contribution to journalArticlepeer-review

Published
Original languageEnglish
Pages (from-to)585-597
Number of pages13
JournalParasitology
Volume142
Issue number4
Early online date29 Oct 2014
DOIs
Publication statusPublished - Apr 2015
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 24099934